+612 9045 4394
Elliptic and Parabolic Problems : Pont-A-Mousson 1994, Volume 325 - C. Bandle

Elliptic and Parabolic Problems

Pont-A-Mousson 1994, Volume 325

Paperback Published: 26th April 1995
ISBN: 9780582239616
Number Of Pages: 272

Share This Book:


or 4 easy payments of $101.81 with Learn more
Ships in 7 to 10 business days

This Research Note presents some recent advances in various important domains of partial differential
equations and applied mathematics including equations and systems of elliptic and parabolic type and various applications in physics,
mechanics and engineering.
These topics are now part of various areas of science and have
experienced tremendous development during the last decades.

Calderon-Zygmund inequalities, Riesz potentials and Riesz transforms in weighted Sobolev spacesp. 1
Nonuniqueness results for quasilinear elliptic systemsp. 16
The support shrinking in solutions of parabolic equations with non-homogeneous absorption termsp. 24
Representation and approximation of solutions of initial value problems for differential equations in Hilbert space based on the Cayley transformp. 40
A unified formulation for the boundary conditions in some convection-diffusion problemp. 51
An existence theorem for an unbounded dam with leaky boundary conditionsp. 64
Local weak solutions for a multivalued evolution equationp. 74
Nonlinear parabolic problems modelling transition dynamics with memoryp. 82
On a multi-dimensional moving boundary problemp. 98
Cauchy problem for equations of nonlinear heat conductibility with convection in classes of growing functionsp. 106
Large-time behaviour of non-isothermal models for phase separationp. 120
On convergence of the solutions of inverse problems for parabolic equations with weakly converging coefficientsp. 130
On the Airy equation with a coefficient depending on tp. 152
Radial symmetry by moving planes for semilinear elliptic BVPs on annuli and other non-convex domainsp. 164
Large-time behavior of the solution to a phase change problem with constraintp. 183
Entire positive solutions for semi-linear elliptic functionsp. 195
On quasilinear parabolic higher order equations with Holder continuous solutionsp. 203
Existence and uniqueness results for degenerate-elliptic integro-differential problemsp. 213
Application of the Leray-Schauder degree to investigation of travelling wave solutions of parabolic equationsp. 224
Degenerate elliptic models for perfectly plastic flowsp. 240
Some recent results on the large time behavior for scalar parabolic conservation lawsp. 251
Table of Contents provided by Blackwell. All Rights Reserved.

ISBN: 9780582239616
ISBN-10: 0582239613
Series: Research Notes in Mathematics
Audience: Professional
Format: Paperback
Language: English
Number Of Pages: 272
Published: 26th April 1995
Publisher: CRC PR INC
Country of Publication: GB
Dimensions (cm): 24.94 x 16.26  x 1.52
Weight (kg): 0.46
Edition Number: 1